# SDR VNAA202404160012

- Difficulty date: April 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: CC6705173710
- Condition: Cracked
- Location: Zone 200
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELF THAT SECURES JB-6 HAS A CRACK IN THE FORWARD RH OUTBOARD CORNER APPROX. 1/4 INCH IN LENGTH
